# SDR FDEA201412054069

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N842126
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 355 STRINGER 7R, R1 DOOR CUT OUT UPPER SILL INNER CHORD FOUND CHAFED AT EDGE.  CHAFE REMOVED IAW SRM 51-10-02 REV 113.   FOUND OUT OF LIMITS IAW SRM 53-10-15 ALLOWABLE DAMAGE 1 FIG 101 REV 113.     R & R BY FABRICATION OF  PART IAW DWG 141N8421 SHEET 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
